Quantifier elimination for elementary geometry and elementary affine geometry
Article first published online: 10 OCT 2012
Copyright © 2012 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Mathematical Logic Quarterly
Volume 58, Issue 6, pages 399–416, November 2012
How to Cite
Grimson, R., Kuijpers, B. and Othman, W. (2012), Quantifier elimination for elementary geometry and elementary affine geometry. Mathematical Logic Quarterly, 58: 399–416. doi: 10.1002/malq.201100095
- Issue published online: 9 NOV 2012
- Article first published online: 10 OCT 2012
- Manuscript Accepted: 22 MAR 2012
- Manuscript Revised: 21 MAR 2012
- Manuscript Received: 9 NOV 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!